# SDR CALA2014120801511

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 41,434 hours, 16,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727B RBL 24.75 WAS FOUND TO BE CRACKED AT SEAT TRACK OTBD FLANGE FASTENER HOLES.  REPAIRED SEAT TRACK IAW ECRA 5320-02374.
